# SDR USAA2010110992577

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,942 hours, 18,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024428A0
- Condition: Failed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1809 - CLT - EES - IN FLIGHT, THE 2-L DOOR SLIDE RED CABIN PRESSURE LIGHT AND THE SLIDE ARMED LIGHT ON THE FORWARD F/A PANEL WERE FLASHNG.  THE FLIGHT ATTENDANT NUDGED THE 2-L DOOR ARMING HANDLE SEVERAL TIMES AND BOTH LIGHTS EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED RELAY 3EN1 IAW AIRBUS MAINTENANCE MANUAL 52-71-00-820-002.
